International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 757-764
Periodic boundary value problem for second order integro-ordinary differential equations with general kernel and Carathéodory nonlinearities
Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, Spain
Received 8 March 1994; Revised 29 November 1994
Copyright © 1995 Juan J. Nieto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the existence of solutions for the periodic boundary value problem for
some second order integro-differential equations with a general kernel. Also we develop the
monotone method to approximate the extremal solutions of the problem.